MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The incident involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch.As per the report, there was chemotherapy leaking from the filter.The event occurred during use on a patient.The product was used for 1 hour when the patient noted leaking on the chair side table.The product was not reprocessed or re-sterilized prior to use.There was patient involvement, and there was a delay in therapy.No adverse event reported and there was no patient harmed as a result of the reported event.This is the second of four reports.
 
Additional Manufacturer Narrative
Received: one used.List #142540489, primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch; lot #13684576: one used.List #unknown, spiros; lot #unknown.The used sample filter vents on the 0.2 micron filter was wetted out with prior infusate.The set was leak tested per product specifications.The used sample leaked at the 0.2 micron filter vent.The reported complaint can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 date returned to manufacturer: 12/7/2023.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18293100
Report Number9615050-2023-00761
Device Sequence Number6667549
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)260701(10)13684576
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number142540489
Device Lot Number13684576
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown